# SDR DALA2016032402272

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 73,212 hours, 9,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE FWD ZONE OF COACH SEVERAL OTHER INDIVIDUAL EMERGENCY LIGHT BULBS IN CABIN ARE BURNED OUT.   R & R BATTERY SLED AND BATTERY IAW AMM.
